MAUDE Adverse Event Report: ENCORE MEDICAL LP FOUNDATION SHOULDER; GLENOID, UNIFORM, PEGGED 46MM CM FOUNDATION SHOULDER

ENCORE MEDICAL LP FOUNDATION SHOULDER; GLENOID, UNIFORM, PEGGED 46MM CM FOUNDATION SHOULDER
Model Number 500-04-146
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as glenoid failure.The previous surgery and the surgery detailed in this event occurred 10 years and 3 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr#(b)(4) associated with the main part #500-04-146, glenoid, uniform, pegged 46mm cm foundation shoulder, which documents that out of 20 parts lot, 1 part was rejected and scrapped due to multiple tool marks on radius "e".All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing are view.The root cause of this complaint was a revision surgery due to glenoid failure.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, prolonged overhead activities, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to glenoid failure.

Brand Name
FOUNDATION SHOULDER
Common Device Name
GLENOID, UNIFORM, PEGGED 46MM CM FOUNDATION SHOULDER
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd
austin TX 78758 5445
MDR Report Key12063421
Report Number1644408-2021-00608
Device Sequence Number14507848
Product Code KWS
UDI-Device Identifier00888912143202
UDI-Public(01)00888912143202
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K960906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number500-04-146
Device Catalogue Number500-04-146
Device Lot NumberA1000000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;